# SDR WMWG2016FA0000140

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: General aviation
- Aircraft: N374AC
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2266
- Aircraft time: 35,311 hours, 32,165 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Casting
- Part number: HC537L0002006
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR AD 99-25-11, FOUND CRACK INDICATION ON NLG RETRACTION JACK PIN ATTACHMENT BOSS CASTING ON LT SIDEWALL.
